# SDR USAA920080925

- Difficulty date: April 17, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65528783
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CRACKED CUSP WEB, BS 907 - BS 927, LBL 59.  REPLACED CUSP WEB, BS 907 - BS 927, LBL 59 IAW B737 SRM 51-40-02.
